Boundary behaviour of quasiconformal mappings in normed spaces
Annales Polonici Mathematici, Tome 46 (1985) no. 1, pp. 35-54
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_46_1_35_54,
author = {Petru Caraman},
title = {Boundary behaviour of quasiconformal mappings in normed spaces},
journal = {Annales Polonici Mathematici},
pages = {35--54},
year = {1985},
volume = {46},
number = {1},
doi = {10.4064/ap-46-1-35-54},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-46-1-35-54/}
}
TY - JOUR AU - Petru Caraman TI - Boundary behaviour of quasiconformal mappings in normed spaces JO - Annales Polonici Mathematici PY - 1985 SP - 35 EP - 54 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-46-1-35-54/ DO - 10.4064/ap-46-1-35-54 LA - en ID - 10_4064_ap_46_1_35_54 ER -
Petru Caraman. Boundary behaviour of quasiconformal mappings in normed spaces. Annales Polonici Mathematici, Tome 46 (1985) no. 1, pp. 35-54. doi: 10.4064/ap-46-1-35-54
Cité par Sources :